skin-hair-icon

Allergy, Rashes in body

I have been taking medicine since last 3month for my Spinal cord issue. This is my 2nd Dr. (Neurologist) now for my spinal treatment & I'm having 4- Medicines due to which I got sarcastic allergy on my leg & hand. Please assist me here by your suggestion. For this I'm taking homeopathy medicine since 1month but no such effect occurred yet.
views-icons 47 Views 1 Share Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Raghavendra Reddy
Cosmetologist 9 yrs exp Nellore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

hi you dint mentioned about the medication you used. pics will give clarity to give the treatment. clear history is missing for what issue of spine you consulted neuro update your history clearly so that we can answer your question to cure
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO